# SDR AALA202310241569

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 8,757 hours, 3,252 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Fod
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  LAVATORY D DOOR JAMS SHUT, WILL NOT OPEN WITHOUT HEAVY FORCED APPLIED. **SUPPLEMENTAL REPORT FOR AALA202310231569: REMOVED DEBRIS FROM SILL PLATE AT LAVATORY D DOOR. PER AMM 38-10-00.** (CLOSED)
